Cancer Immunotherapy with Anti-CTLA-4 Monoclonal Antibodies Induces an Inflammatory Bowel Disease

Abstract : Therapeutic monoclonal anti-cytotoxic T-lymphocyte-associated antigen 4 (CTLA-4) antibodies are associated with immune-mediated enterocolitis. The aim of this study was to provide a detailed description of this entity. We included patients with endoscopic signs of inflammation after anti-CTLA-4 infusions for cancer treatment. Other causes of enterocolitis were excluded. Clinical, biological and endoscopic data were recorded. A single pathologist reviewed endoscopic biopsies and colectomy specimens from 27 patients. Patients with and without enterocolitis after ipilimumab-treated melanoma were compared, to identify clinical factors associated with enterocolitis. Thirty-nine patients with anti-CTLA-4 enterocolitis were included (ipilimumab
Type de document :
Article dans une revue
Journal of Crohn's and Colitis, Elsevier - Oxford University Press, 2016, 10 (4), pp.395-401. 〈10.1093/ecco-jcc/jjv227〉
Liste complète des métadonnées

https://hal.univ-lorraine.fr/hal-01659102
Contributeur : Ngere Ul <>
Soumis le : vendredi 8 décembre 2017 - 10:08:31
Dernière modification le : mercredi 28 mars 2018 - 13:12:03

Lien texte intégral

Identifiants

Citation

L. Marthey, C. Mateus, C. Mussini, M. Nachury, S. Nancey, et al.. Cancer Immunotherapy with Anti-CTLA-4 Monoclonal Antibodies Induces an Inflammatory Bowel Disease. Journal of Crohn's and Colitis, Elsevier - Oxford University Press, 2016, 10 (4), pp.395-401. 〈10.1093/ecco-jcc/jjv227〉. 〈hal-01659102〉

Partager

Métriques

Consultations de la notice

62